# SDR UALA2009020900427

- Difficulty date: February 7, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 31,494 hours, 8,326 cycles
- Engine: Pwa PW4056
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Torn
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO ALUMINUM DOOR SEAL TORN 1 FOOT ABOVE LOWER RT CORNER, TORN NEXT TO PREVIOUS REPAIR.  MANUFACTURED DOUBLER REPAIR SECTION AND BACKUP PIECE, INSTALLED WITH TWO EXISTING AND TWO BACKUP SCREWS 3-16 SIZE, REN FILLED SMALL GAP AND MYLAR TAPED OVER.
